# SDR UPS97222954

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19245
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Toilet Sill
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, CORROSION ON TOP CHORD OF TOILET SILL SUPPORT.  CORROSION REMOVED AND FOUND OUTSIDE LIMITS OF SRM 51-10-6 NEW SECTION OF SILL SUPPORT FABRICATED FROM EXTRUSION BAC 1510-335 AND INSTALLED IAW SRM 51-30-2.
